rscosan.com

Paper: Terminating basic hypergeometric representations and transformations for the Askey-Wilson polynomials

Terminating basic hypergeometric representations and transformations for the Askey-Wilson polynomials

Cohl, H. S., Costas-Santos, R. S., and Ge, L. Symmetry 2, no. 8 (2020), 1290

MDPI (SWITZERLAND) | JCR┬« 2020 Impact Factor: 2.713 - MULTIDISCIPLINARY SCIENCES — position: 33/73 (Q2/T2)

Abstract

In this survey paper, we exhaustively explore the terminating basic hypergeometric representations of the Askey--Wilson polynomials and the corresponding terminating basic hypergeometric transformations that these polynomials satisfy.

Download

Link Size Description
342 KB Preprint (PDF, 16 Pages)

BibTeX

@Article{Cohletall2020,
Author = {Cohl, H. S. and Costas-Santos, R. S. and Ge, L.},
Title = {Terminating basic hypergeometric representations and transformations for the Askey-Wilson polynomials},
FJournal = {Symmetry},
Journal = {Symmetry},
ISSN = {2073-8994},
Volume = {12},
Number = {8},
Pages = {14},
Note = {Id/No 1290},
Year = {2020},
Publisher = {Multidisciplinary Digital Publishing Institute (MDPI), Basel},
Language = {English},
DOI = {10.3390/sym12081290},
MSC2010 = {33D45},
Zbl = {1456.33013},
}